VOCÊ ESTÁ AQUI
  • / Cadernos de Matemática - Volume 6 - Número 1
VOLTAR
 

Cadernos de Matemática - Volume 6 - Número 1

 

Artigo

Página

 

Carbinatto, M. C. & Rybakowski, K. P.
Continuation of the connection matrix in singular perturbation problems 

1

 

Bonotto, E. M. & Federson, M.
Topologic Conjugation and Asymptotic Stability in Impulsive Semidynamical Systems

 

46

 

Menegatto, V. A. & Piantella, A. C.
Approximation by weighted spherical harmonics expansions

 

61

 

Gimenes, L. P. & Federson, M.
Existence and impulsive stability for second order retarded differential equations

 

81

 

Nascimento, A. S. & Crema, J.
A Geometric sufficient condition for existence of stable transition layers

 

103

 

Kizil, E. & San Martin, L. A. B.
Universal covering for control systems without drift vector field

 

119

 

Buosi, M.; Izumiya, S. & Soares Ruas, M. A.
Horo-tight immersions of S1

 

129

 

Bágio, D.; Dias, I. & Paques, A.
On self-dual normal bases

 

135

 

Fernandes, A. C.; Soares, C. H. & Santos, R. N.
Topological Triviality of Family of Functions and Sets

 

147

 

 



UNIVERSIDADE DE SÃO PAULO
INSTITUTO DE CIÊNCIAS MATEMÁTICAS E DE COMPUTAÇÃO - USP

Avenida Trabalhador São-carlense, 400 - Centro
CEP: 13566-590 - São Carlos - SP

Latitude: -22.0055948
Longitude: -47.8933842

VER NO MAPA ACESSE O PORTAL

TELEFONE

55 (16) 3373-9700

FAX

55 (16) 3373-8888

POLÍTICA DE PRIVACIDADE

MAPA DO SITE
  • LOGOFF
    Usuário:


    Nível:
  • ÁREA RESTRITA
Loading